Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow

Ronald J. Diperna, Andrew Majda

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)59-95
Number of pages37
JournalJournal of the American Mathematical Society
Volume1
Issue number1
DOIs
StatePublished - 1988

Fingerprint

Incompressible flow
Incompressible Flow
Hausdorff Dimension
Cancellation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow. / Diperna, Ronald J.; Majda, Andrew.

In: Journal of the American Mathematical Society, Vol. 1, No. 1, 1988, p. 59-95.

Research output: Contribution to journalArticle

@article{6216122a25a344868f7840080e98aa9d,
title = "Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow",
author = "Diperna, {Ronald J.} and Andrew Majda",
year = "1988",
doi = "10.1090/S0894-0347-1988-0924702-6",
language = "English (US)",
volume = "1",
pages = "59--95",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow

AU - Diperna, Ronald J.

AU - Majda, Andrew

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84966225077&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966225077&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-1988-0924702-6

DO - 10.1090/S0894-0347-1988-0924702-6

M3 - Article

VL - 1

SP - 59

EP - 95

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 1

ER -